# SDR NACA2022060200001

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,456 hours, 17,908 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUEL PUMP LOW PRESSURE LIGHT ON WITH SWITCH ON @KMIA ON 6/3/22 0107Z. RESET LEFT FORWARD FUEL BOOST PUMP CB PER 3767 WDM 28-22-11. LEFT FWD FUEL BOOST PUMP OPS CHECK GOOD, ETOPS GROUND VERIFICATION COMPLETE.
